MathSciNet Relay Station
MathSciNet bibliographic data
MR253324 (40 #6539) 55.30
Wiegand, Roger Sheaf cohomology of locally compact totally disconnected spaces. Proc. Amer. Math. Soc. 20 1969 533–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement